# SDR SIMA201109408

- Difficulty date: April 1, 2011
- Submitted: April 4, 2011
- Operation: Air carrier
- Aircraft: N669MB
- Make and model: Emb EMB-145LR
- Aircraft serial: 145788
- Aircraft time: 18,415 hours, 16,212 cycles
- Engine: Rroyce AE3007A12
- Engine time: 26,612 hours, 24,977 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: AE3007A12
- Part serial: CAE311241
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: TO
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

ON FLIGHT 3958 DURING TAKEOFF THE CREW REPORTED, RECEVIED A "LAV SMOKE EICAS WARNING".  THE FLIGHT ATTENDANT REPORTED SMOKE IN THE CABIN AND PASSENGERS SEATED AROUND ROW 11-14 REPORTED THE ODOR AS WELL. THE CAPTAIN ELECTED TO RETURN TO ORD AND LANDED WITHOUT INCIDENT. THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE NR 2 ENGINE IAW AE WC 71-000-00.  THE OPERATIONAL AND LEAK CHECKS WERE GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
